Discussions that mention lexapro

Anxiety board


I have posted a similar thread before, but am just looking for some advice because I'm having a bad day today. I am on Lexapro 20mg for the last 4 months and having been feeling pretty good for the most part. Is it normal even if you are taking an SSRI to have bad days occasionally where you are still a little depressed or anxious. I guess what I need to know is the anxiety/depression going to COMPLETELY go away, or is okay to have these days occasionally and get through them so that the following day will be better? Any thoughts on this would really be appreciated. Also, I drank alcohol at a baseball game last night...could that be the reason I am depressed even though I am on lexapro? I am just really afraid that maybe the ssri is not working so good anymore.
Hi Monique, Sorry you are having a down day. I think that yes you may still have some days where you can have alittle depression or anxiety I don't think anyone is truly happy all the time ( I could be wrong ) As you know I'm an early Lexapro taker (4th week) and pretty much most of my depression/anxiety/panic is gone but I might get alittle down because of my life situation. I think as time goes by it will get even better for you-positive things will help tremendously. You might feel guilty for drinking and that can make you sad but if you had a good time at the game then don't dwell on it. When you wake up each day before you get out of bed just say to yourself what can I do today that will make me feel good and make me happy then do it! Cheer up and smile! Take care Jules :)
Hi Moniqu1,

I have been on Lexapro for 4-5 weeks. I now take 15mg. I started at 5, then 10, then 15. Everytime I changed doses, it was like starting over (my doc said), as far a how long it would take for the Lexapro to work its best. I do have a few valium, for the very worst days. Maybe you could get your dr. to give you something for the breakthru anxiety?!

I do not really know about the alcohol. But I read once that it is a depressant. I do not know about anxiety. Caffiene sometimes makes me feel more anxious. As does stress. I too have bad days and more good days. Probably due to the above 2 issues. Your Lexapro should be working by now. Maybe you should talk to your dr. about this?!

I hope you get this problem under control. I hope to not have any bad days in the future?! Is this a wish/hope and not a reality? Anyone else have an answer or advice for the bad days (or should there not be any?).

Good Luck, and Take care. Wannabe